# SDR CA031024005

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,840 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: GT331
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PILOT PREFLIGHT INSPECTION IT WAS DISCOVERED THE RT ENGINE OIL FILTER BYPASS WAS POPPED, THE OIL FILTER WAS REPLACED, AND OIL SAMPLE TAKEN.  IT WAS NOTED THE THE REMOVED OIL FILTER WAS DAMAGED WITH MATERIAL MISSING FROM THE FLANGE.  WE BELIEVE THE FILTER WAS PLUGGED FROM THE MISSING MATERIAL OF THE FLANGE AFTER ENTERING THE OIL PUMP.
